Alert archive / Oklahoma / Freeze Warnings in 2007
Freeze Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Apr 5, 2007, 11:37 AM CDT for 5 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 6, 2007, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 11:37 AM CDT (16:37 UTC)
- In effect from
- Apr 6, 2007, 1:00 AM CDT
- Expired
- Apr 6, 2007, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Craig County, OK, Delaware County, OK, Nowata County, OK, Ottawa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 86 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 051637 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1137 AM CDT THU APR 5 2007 ARZ001-002-010-011-OKZ054>058-063-052100- /O.NEW.KTSA.FZ.W.0002.070406T0600Z-070406T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 1137 AM CDT THU APR 5 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A COLD AIRMASS WILL REMAIN ACROSS THE AREA FOR THE NEXT SEVERAL DAYS. TEMPERATURES ARE EXPECTED TO BRIEFLY DROP BELOW FREEZING LATE TONIGHT...ALTHOUGH CLOUD COVER SHOULD PREVENT AN EXTENDED SUB-FREEZING PERIOD. WITH THE GROWING SEASON ALREADY UNDERWAY DUE TO THE RECENT WARM WEATHER...THIS COULD BE A PROBLEM FOR UNPROTECTED VEGETATION. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ019-020-OKZ059>062-064>072-074-052100- /O.NEW.KTSA.FR.Y.0002.070406T0600Z-070406T1400Z/ CRAWFORD-FRANKLIN-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- HASKELL- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...STIGLER 1137 AM CDT THU APR 5 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. A COLD AIRMASS WILL REMAIN ACROSS THE AREA FOR THE NEXT SEVERAL DAYS. CLOUD COVER SHOULD PREVENT A FREEZE...BUT TEMPERATURES ARE STILL EXPECTED TO FALL INTO THE LOWER TO MID 30S ACROSS THE ADVISORY AREA BY FRIDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
2 follow-up statements
000 WWUS74 KTSA 052059 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 359 PM CDT THU APR 5 2007 ARZ001-002-010-011-OKZ054>058-063-060500- /O.NEW.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/ /O.NEW.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ /O.CON.KTSA.FZ.W.0002.070406T0600Z-070406T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 359 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FOR FRIDAY NIGHT AND SATURDAY NIGHT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. CLEARING SKIES AND LIGHT WINDS WILL SET THE STAGE FOR TWO UNSEASONABLY COLD MORNINGS OVER THE WEEKEND. TEMPERATURES MAY FALL WELL INTO THE 20S BOTH FRIDAY AND SATURDAY NIGHTS...WITH A FEW SHELTERED AREAS POSSIBLY DIPPING INTO THE TEENS. THIS HAS THE POTENTIAL TO BE A DAMAGING GROWING SEASON FREEZE. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. TEMPERATURES MAY BRIEFLY DIP TO BELOW FREEZING LATE TONIGHT. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ019-020-OKZ059>062-064>072-074-060500- /O.NEW.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/ /O.NEW.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ /O.CON.KTSA.FR.Y.0002.070406T0600Z-070406T1400Z/ CRAWFORD-FRANKLIN-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- HASKELL- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...STIGLER 359 PM CDT THU APR 5 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FOR FRIDAY NIGHT AND SATURDAY NIGHT FOR THE THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. CLEARING SKIES AND LIGHT WINDS WILL SET THE STAGE FOR TWO UNSEASONABLY COLD MORNINGS OVER THE WEEKEND. TEMPERATURES MAY FALL WELL INTO THE 20S BOTH FRIDAY AND SATURDAY NIGHTS. THIS HAS THE POTENTIAL TO BE A DAMAGING GROWING SEASON FREEZE. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION. A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. A COLD AIRMASS WILL REMAIN ACROSS THE AREA FOR THE NEXT SEVERAL DAYS. CLOUD COVER SHOULD PREVENT A FREEZE...BUT TEMPERATURES ARE STILL EXPECTED TO FALL INTO THE LOWER TO MID 30S ACROSS THE ADVISORY AREA BY FRIDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ARZ029-OKZ049-073-075-076-060500- /O.NEW.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/ /O.NEW.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ SEBASTIAN-PUSHMATAHA-PITTSBURG-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON... MCALESTER...WILBURTON...POTEAU 359 PM CDT THU APR 5 2007 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FOR FRIDAY NIGHT AND SATURDAY NIGHT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...PITTSBURG...LATIMER...LE FLORE. CLEARING SKIES AND LIGHT WINDS WILL SET THE STAGE FOR TWO UNSEASONABLY COLD MORNINGS OVER THE WEEKEND. TEMPERATURES MAY FALL WELL INTO THE MID 20S TO LOWER 30S BOTH FRIDAY AND SATURDAY NIGHTS. THIS HAS THE POTENTIAL TO BE A DAMAGING GROWING SEASON FREEZE. A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION. $$
000 WWUS74 KTSA 060911 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 411 AM CDT FRI APR 6 2007 ARZ001-002-010-011-OKZ054>058-063-061715- /O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/ /O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/ /O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ /O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/ /O.CON.KTSA.FZ.W.0002.000000T0000Z-070406T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY 411 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE. AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL BE AT OR BELOW FREEZING FOR 6 TO 8 HOURS TONIGHT AND 10 TO 12 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD BE AS LOW AS THE MIDDLE TEENS TO AROUND 20 DEGREES BOTH MORNINGS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ ARZ019-020-OKZ059>062-064>072-074-061715- /O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/ /O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/ /O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ /O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/ /O.CON.KTSA.FR.Y.0002.000000T0000Z-070406T1400Z/ CRAWFORD-FRANKLIN-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- HASKELL- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...STIGLER 411 AM CDT FRI APR 6 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... CRAWFORD...FRANKLIN. IN OKLAHOMA... PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH... HASKELL. AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL BE AT OR BELOW FREEZING FOR 4 TO 6 HOURS TONIGHT AND UP TO 10 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD BE AS LOW AS THE UPPER TEENS TO THE LOWER 20S BOTH MORNINGS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ARZ029-OKZ073-075-076-061715- /O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/ /O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/ /O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ /O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/ SEBASTIAN-PITTSBURG-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...MCALESTER...WILBURTON... POTEAU 411 AM CDT FRI APR 6 2007 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PITTSBURG...LATIMER...LE FLORE. A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PITTSBURG...LATIMER...LE FLORE. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PITTSBURG...LATIMER...LE FLORE. THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PITTSBURG...LATIMER...LE FLORE. AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL BE AT OR BELOW FREEZING FOR 2 TO 4 HOURS TONIGHT AND 4 TO 8 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD BE AS LOW AS NEAR 20 TO THE MIDDLE 20S BOTH MORNINGS. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. $$ OKZ053-061715- /O.EXB.KTSA.FZ.A.0002.070407T0600Z-070407T1500Z/ /O.EXA.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ CHOCTAW- INCLUDING THE CITY OF...HUGO 411 AM CDT FRI APR 6 2007 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... CHOCTAW. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... CHOCTAW. AN UNUSUALLY COLD AIR MASS WILL PUSH SOUTH INTO SOUTHEAST OKLAHOMA TODAY. TEMPERATURES FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT WILL BE NEAR FREEZING IN MOST AREAS AND WILL LIKELY BE BELOW FREEZING IN THE NORMALLY COLDER LOCATIONS. $$ OKZ049-061715- /O.EXT.KTSA.FZ.A.0002.070407T0600Z-070407T1500Z/ /O.CON.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/ PUSHMATAHA- INCLUDING THE CITIES OF...ANTLERS...CLAYTON 411 AM CDT FRI APR 6 2007 ...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE FREEZE WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA. AN UNUSUALLY COLD AIR MASS WILL PUSH SOUTH INTO SOUTHEAST OKLAHOMA TODAY. TEMPERATURES FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT WILL BE NEAR FREEZING IN MOST AREAS AND WILL LIKELY BE BELOW FREEZING IN THE NORMALLY COLDER LOCATIONS. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 5, 11:30 AM CDT, 7 minutes earlier.
Area forecast discussion, Apr 5, 11:30 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1130 AM CDT THU APR 5 2007
.UPDATE...
&&
.DISCUSSION...
WE ARE ISSUING ANOTHER FREEZE WARNING AND FROST ADVISORY ACROSS
THE NORTHERN HALF OF THE FORECAST AREA FOR TONIGHT. THIS WILL BE IN
ESSENTIALLY THE SAME CONFIGURATION AS THE WARNING AND ADVISORY
WHICH EXPIRED THIS MORNING. CRITERIA WAS LARGELY NOT MET THIS
MORNING... AND TOMORROW MAY WELL SEE THE SAME RESULT. GUIDANCE HAS
BEEN RUNNING TOO COLD AND WITH WINDS EXPECTED TO REMAIN UP... AND
COPIOUS CLOUD COVER OVERNIGHT... TEMPERATURES MAY HAVE TROUBLE
DIPPING TO OR BELOW FREEZING. BUT... CANT RULE IT OUT.
AN UPPER LEVEL IMPULSE IS QUITE APPARENT ON SATELLITE IMAGERY
ACROSS KANSAS AND HEADING SOUTHEASTWARD. ASSOCIATED CLOUD COVER
HAS ALREADY BEGUN INCREASING ACROSS THE FORECAST AREA. AS OF
YET... WIDESPREAD PRECIPITATION HAS NOT DEVELOPED WITH THIS
FEATURE IN KANSAS. POPS ACROSS NORTHEAST OKLAHOMA MAY BE TOO HIGH
BUT DECIDED TO RIDE WITH THEM FOR NOW. THE ONLY CHANGE MADE TO PRIOR
FORECAST WAS TO INCREASE CLOUD COVER FOR THE REMAINDER OF THE DAY.
UPDATED PRODUCTS HAVE ALREADY BEEN SENT.
&&
.PREV DISCUSSION... /ISSUED 315 AM CDT THU APR 5 2007/
DISCUSSION...
CANADIAN HIGH PRESSURE SETTLING OVER THE REGION HAS RESULTED LIGHT
WINDS ACROSS THE FA THIS MORNING. UPPER WAVE SEEN OVER ERN IDAHO IN
W/V IMAGERY WILL SLIDE SOUTHEAST TODAY. MODELS DIFFER SOME IN
TIMING...BUT IT APPEARS MOST OF ANY PRECIP WILL HOLD OFF FROM THE
FAR NW SECTIONS OF THE FA UNTIL LATE MORNING (EARLY AFTERNOON?).
HOWEVER...GIVEN CLOUD COVER AND EARLIER ONSET OF PRECIP FALLING
THROUGH THE THE LOWER DEWPOINT AIR....WILL OPT TO FOLLOW A NON
DIURNAL TEMPERATURE TRACE ACROSS FAR NE OK. HAVE ALSO OPTED TO PULL
THE RAIN/SNOW FURTHER SOUTH AS EVAPORATIONAL COOLING EFFECTS WILL DROP
TEMPERATURES FAR ENOUGH TO SUPPORT AT LEAST A RAIN SNOW MIX. THIS
EVENING. REMNANTS OF THIS WEAKENING UPPER FEATURE SHOULD LARGELY BE
SOUTHEAST OF THE AREA AFTER 06Z...BUT WILL CARRY LOW POPS AFTER 06Z
ACROSS THE FAR ERN SECTIONS OF THE FA. MODELS IN DECENT AGREEMENT
THAT THE BULK OF UPPER FLOW ENERGY WILL REMAIN WEST AND SW OF THE AREA
THROUGH THE WEEKEND. AS A RESULT...REINFORCING COLDER AIR WITHOUT
THE BENEFIT OF MUCH CLOUD COVER WILL RESULT IN VERY COLD
TEMPERATURES SATURDAY MORNING...AND THIS MAY BE THE COLDEST MORNING
OF THIS FORECAST CYCLE. HAVE OPTED TO LOWER HIGHS BY SEVERAL DEGREES
ACROSS THE CENTRAL AND EASTERN ZONES. TEMPERATURES ACROSS THE
WESTERN ZONES WILL BE TWEAKED DOWN A LITTLE...AS THOSE AREAS WILL BE
ON THE FRINGE OF POTENTIAL CLOUD COVER. ANOTHER COLD NIGHT SATURDAY
BEFORE A WARMUP COMMENCES FOR THE EARLY PART OF THE WEEK. AT THE
SAME TIME...ANOTHER SYSTEM ORGANIZES TO THE WEST AND WILL BRING RAIN
CHANCES TO THE AREA TUESDAY AND POSSIBLY INTO
WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 52 32 50 27 / 40 50 10 0
FSM 58 36 52 27 / 20 30 10 0
MLC 57 34 52 29 / 10 20 10 10
BVO 49 29 48 21 / 50 60 10 0
FYV 53 29 46 18 / 20 30 10 0
BYV 53 30 45 18 / 20 30 10 0
MKO 54 33 50 25 / 30 40 10 0
MIO 51 28 45 19 / 40 50 10 0
F10 54 34 50 28 / 20 30 10 0
HHW 63 40 56 31 / 10 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ063.
FROST ADVISORY FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR OKZ059-OKZ060-
OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ074.
AR...FREEZE WARNING FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011.
FROST ADVISORY FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR ARZ019-ARZ020.
&&
SHORT TERM...06
LONG TERM....12Hazardous weather outlook, Apr 5, 5:18 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 518 AM CDT THU APR 5 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 518 AM CDT THU APR 5 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. DISCUSSION... A WEAKENING UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF RAIN THIS AFTERNOON AND EVENING. THE RAIN WILL LIKELY MIX WITH OR CHANGE TO SNOW IN PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BUT NO SNOW ACCUMULATION IS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... COLD AND DRY WEATHER WILL BE THE RULE OVER THE WEEKEND WITH A HARD FREEZE LIKELY IN MOST PLACES. SOME PLACES MAY SEE THEIR COLDEST APRIL TEMPERATURES EVER RECORDED SATURDAY OR SUNDAY MORNING. THE NEXT STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS BY THE MIDDLE OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 11:37 AM CDT | Frost Advisory | TSA | Adair, Cherokee, Creek, Haskell, McIntosh, Mayes and 7 more | 21 hr |
| Apr 5, 3:03 PM CDT | Winter Weather Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 5 more | 9 hr |
| Apr 5, 3:59 PM CDT | Freeze Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 24 hr |
| Apr 5, 3:59 PM CDT | Freeze Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 24 hr |
Nearby
Freeze Warnings in Oklahoma, 2007Freeze Warnings in Arkansas, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.